MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS, INC. MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the medwatch letter, the physician stated that the device was being used off label.There was no adverse event or serious injury reported in the notification letter.
 
Event or Problem Description
Doctor has prescribed the medication to be injected into hip.Dates of use (b)(6) 2018; diagnosis or reason for use: m16, 12; is the product compounded? no; is the product over the counter? no.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins ave
bedford MA 01730
MDR Report Key8236066
Report Number3007093114-2018-00019
Device Sequence Number1887536
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;